Please use this identifier to cite or link to this item:
http://elar.urfu.ru/handle/10995/27385
Title: | Self-diffusion in uniformly deformed A-(C) interstitial solid solutions with cubic lattices |
Authors: | Volkov, V. A. |
Issue Date: | 2013 |
Citation: | Volkov V. A. Self-diffusion in uniformly deformed A-(C) interstitial solid solutions with cubic lattices / V. A. Volkov // Russian Physics Journal. — 2013. — Vol. 56. — № 2. — P. 236-240. |
Keywords: | DIFFUSION INTERSTITIAL SOLUTIONS OCTA- AND TETRA-INTERSTICES VACANCIES |
URI: | http://elar.urfu.ru/handle/10995/27385 |
SCOPUS ID: | 84891957941 |
WOS ID: | 000323063100017 |
PURE ID: | 900845 |
ISSN: | 1064-8887 |
DOI: | 10.1007/s11182-013-0021-9 |
Appears in Collections: | Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
scopus-2013-0539.pdf | 381,87 kB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.